# SDR HEEA079350

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Aircraft time: 11,561 hours
- System (JASC): 3150 · Central Warning
- Part: Warn Panel
- Part number: 7665001001103
- Part serial: 259
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

CAUTION LIGHTS ILLUMINATED ALONG WITH GEAR UNLOCKED LIGHT AND FLOAT WARNING AND TEST LIGHTS ALSO.
